# SDR AALA202511128991

- Difficulty date: November 5, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 69,632 hours, 29,655 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT LESS THAN 1000 LBS IN THE CENTER TANK, GOT A FUEL IMBALANCE WITH THE LEFT TANK LOW, FUEL IMBALANCE WAS APPROXIMATELY 1200LBS.  REMOVED AND REPLACED FUEL SCAVENGE FLOAT SOV (AALA202511063979). REMOVE AND REPLACED SCAVENGE JET PUMP (AALA202511128743). REMOVE AND REPLACED FUEL TUBE (AALA202511128991). PER CRS # 8DVR209D. OPERATIONAL AND LEAK CHECK GOOD, PER W/O 2538R1857.
